# SDR IPXA2021101574985

- Difficulty date: August 28, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 30,912 hours, 18,644 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Part number: 311N504649
- Part serial: NA
- Condition: Corroded
- Location: Nec 120.0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4#2 ENGINE PYLON OB INTERIOR STRUCTURE HAS EXFOLIATION CORROSION AT APPROX NEC 120.0REPAIR IAW EO B757-5450-81451-A
